# SDR SWAA2021031751815

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 400-420; R.B.L. 24; W.L. 154. / REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT BS 400-420; RBL 24 WL154; MAX MAT REMOVED IS MORE THAN 50%; FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG #143A7500
